# SDR AALA20140523006

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 39530591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT CORROSION FWD END OF SEAT TRACK NR 1 & STATION 1174.  INSTALLED NEW GALLEY MOUNT TO SEAT TRACK IAW AARD 51-00-05-1 & DWG 5930566.
